# SDR COMA2009022450086

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 25,256 hours, 22,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BHM TO LGA, SMOKE IN CABIN WITH APU OFF AND BOTH PACKS RUNNING ON 10TH STAGE BLEED AIR.  EMERGENCY DECLARED, A/C RETURNED TO BHM LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 21-51-01-2.
